# SDR 3602081003

- Difficulty date: August 10, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Aircraft: N820NA
- Make and model: Snias AS350B3
- Aircraft serial: 3602
- Aircraft time: 904 hours, 1,750 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 904 hours, 1,692 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 0500846
- Part serial: 2409
- Condition: Damaged
- Location: Air Conditioner
- Part time: 306 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING BLOWER POPS CIRCUIT BREAKER.
